# SDR AALA201712199019

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 241HF BETWEEN FR 36 TO FR 42 AT RIGHT BUTTLINE Y-1292 TO LEFT BUTTLINE Y1332. REPLACED FLOOR PANEL 241HF BETWEEN FR 36 TO FR 42 AT RIGHT BUTTLINE Y-1292 TO LEFT BUTTLINE Y1332 PER A319 SRM 53-02-00-300-011 AND IRM 9701 REVISION G.
